# SDR HALA0600877

- Difficulty date: November 21, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 7,435 hours, 18,322 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PUMPHYD2
- Part serial: K0135A
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,248 hours, 18,023 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - AFTER START NR 2 ENG RT HYD PUMP FAIL..  REPLACED NR 2 ENG DRIVEN HYD PUMP PER AMM 29-11-01.  LEAK/OPS CHKS OK.
